Matematicheskaya Teoriya Igr i Ee Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Teor. Igr Pril.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Teor. Igr Pril., 2010, Volume 2, Issue 3, Pages 137–149 (Mi mgta44)  

Time consistent shapley value imputation for cost-saving joint ventures

David W. K. Yeungab

a Center of Game Theory, St. Petersburg State University, Saint-Petersburg
b SRS Consortium for Advanced Study in Cooperative Dynamic Games, Shue Yan University, Hong Kong

Abstract: As markets become increasingly globalized and firms become more multinational, corporate joint ventures are likely to yield opportunities to quickly create economies of scale and critical mass, and facilitate rational resource sharing. A major source of gain from joint venture is from cost savings. However, it is often observed that after a certain time of cooperation, some firms may gain sufficient skills and technology that they would do better by breaking up from the joint venture. This is the well-known problem of time inconsistency. In this paper, we consider a dynamic cost saving joint venture which adopts the Shapley value as its profit allocation scheme. A compensation mechanism distributing payments to participating firms at each instant of time is devised to ensure the realization of the Shapley value imputation throughout the venture duration. Hence time-consistency will be attained, and a dynamically stable joint venture can be formed.

Keywords: corporate joint venture, the Shapley value, cost saving, dynamic stability.

Full text: PDF file (216 kB)
References: PDF file   HTML file
UDC: 518.9+517.9
BBK: 65.050.2
Language:

Citation: David W. K. Yeung, “Time consistent shapley value imputation for cost-saving joint ventures”, Mat. Teor. Igr Pril., 2:3 (2010), 137–149

Citation in format AMSBIB
\Bibitem{Yeu10}
\by David~W.~K.~Yeung
\paper Time consistent shapley value imputation for cost-saving joint ventures
\jour Mat. Teor. Igr Pril.
\yr 2010
\vol 2
\issue 3
\pages 137--149
\mathnet{http://mi.mathnet.ru/mgta44}


Linking options:
  • http://mi.mathnet.ru/eng/mgta44
  • http://mi.mathnet.ru/eng/mgta/v2/i3/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическая теория игр и её приложения
    Number of views:
    This page:199
    Full text:70
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021